Structure and algorithms for (cap, even hole)-free graphs

Cameron, K, Da Silva, MVG, Huang, S et al. (1 more author) (2018) Structure and algorithms for (cap, even hole)-free graphs. Discrete Mathematics, 341 (2). pp. 463-473. ISSN 0012-365X

Abstract

Metadata

Authors/Creators:
  • Cameron, K
  • Da Silva, MVG
  • Huang, S
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2017 Elsevier B.V. This is an author produced version of a paper published in Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Even-hole-free graph; Structure theorem; Decomposition; Combinatorial optimization; Coloring; Maximum weight stable set; Treewidth; Clique-width
Dates:
  • Published: February 2018
  • Accepted: 11 September 2017
  • Published (online): 13 October 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/N019660/1
Depositing User: Symplectic Publications
Date Deposited: 18 Jul 2017 10:12
Last Modified: 13 Oct 2018 00:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.disc.2017.09.013

Download

Share / Export

Statistics